| Model Number |
6000-011-000 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer, the device was bent during a procedure.The procedure was completed successfully without a delay; no adverse consequences or medical intervention was reported.
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a root cause could not be determined for the event.
Event or Problem Description